Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Math Program

Search In Journal Title:

Abbravation: Mathematical Programming

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1016/0550-3213(78)90047-0

Search In DOI:

ISSN

1436-4646

Search In ISSN:
Search In Title Of Papers:

Timeconsistent approximations of riskaverse mult

Authors: Tsvetan Asamov Andrzej Ruszczyński
Publish Date: 2014/09/13
Volume: 153, Issue: 2, Pages: 459-493
PDF Link

Abstract

In this paper we study the concept of time consistency as it relates to multistage riskaverse stochastic optimization problems on finite scenario trees We use dynamic timeconsistent formulations to approximate problems having a single coherent risk measure applied to the aggregated costs over all time periods The dual representation of coherent risk measures is used to create a timeconsistent cutting plane algorithm Additionally we also develop methods for the construction of universal timeconsistent upper bounds when the objective function is the meansemideviation measure of risk Our numerical results indicate that the resulting dynamic formulations yield close approximations to the original problem


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Submodular maximization meets streaming: matchings, matroids, and more
  2. Some computationally relevant group theoretic structures of fixed charge problems
  3. Applications of convex analysis within mathematics
  4. Large-scale semidefinite programs in electronic structure calculation
  5. A distributionally robust perspective on uncertainty quantification and chance constrained programming
  6. The factorization approach to large-scale linear programming
  7. Beyond symmetric Broyden for updating quadratic models in minimization without derivatives
  8. A spatial branch-and-cut method for nonconvex QCQP with bounded complex variables
  9. Breakpoint searching algorithms for the continuous quadratic knapsack problem
  10. Sandwich games
  11. Approximations of Nash equilibria
  12. Using cuts for mixed integer knapsack sets to generate cuts for mixed integer polyhedral conic sets
  13. A robust and efficient method for solving point distance problems by homotopy
  14. A nonmonotone GRASP
  15. Extreme point inequalities and geometry of the rank sparsity ball
  16. Primal-dual interior-point methods for PDE-constrained optimization
  17. A new branch-and-cut algorithm for the capacitated vehicle routing problem
  18. Single item lot-sizing with non-decreasing capacities
  19. Structural and algorithmic properties for parametric minimum cuts
  20. Simple integer recourse models: convexity and convex approximations
  21. A model of the coNP-complete non-Hamilton tour decision problem for directed graphs
  22. Iteration complexity analysis of block coordinate descent methods
  23. Error Bounds of Regularized Gap Functions for Nonsmooth Variational Inequality Problems
  24. Accelerating the cubic regularization of Newton’s method on convex problems
  25. Bundle methods for sum-functions with “easy” components: applications to multicommodity network design
  26. On the number of solutions to the linear comple-mentarity problem
  27. PEBBL: an object-oriented framework for scalable parallel branch and bound
  28. PEBBL: an object-oriented framework for scalable parallel branch and bound
  29. The capacitated max k -cut problem
  30. Critical extreme points of the 2-edge connected spanning subgraph polytope
  31. Nash equilibria in the two-player kidney exchange game
  32. On some properties and an application of the logarithmic barrier method
  33. Complementarity systems in optimization
  34. On the exact separation of mixed integer knapsack cuts
  35. Analysis of infeasible-interior-point paths arising with semidefinite linear complementarity problems

Search Result: